# SDR RAIA980508

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fork
- Part number: 100A703142
- Condition: Failed
- Location: Nlg
- Part time: 5,401 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7030 - COU - ALL THREE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  MAINTENANCE INSPECTED AND FERRIED AIRCRAFT FROM COU TO STL.  MAINTENANCE REPLACED NOSE OLEO SWITCH FORK.  (M)
